CSpace
CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES
Jiang, Xue; Li, Peijun; Lv, Junliang; Zheng, Weiying
2018
Source PublicationCOMMUNICATIONS IN MATHEMATICAL SCIENCES
Volume16Issue:4Pages:987
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33968
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jiang, Xue,Li, Peijun,Lv, Junliang,et al. CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES[J]. COMMUNICATIONS IN MATHEMATICAL SCIENCES,2018,16(4):987.
APA Jiang, Xue,Li, Peijun,Lv, Junliang,&Zheng, Weiying.(2018).CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES.COMMUNICATIONS IN MATHEMATICAL SCIENCES,16(4),987.
MLA Jiang, Xue,et al."CONVERGENCE OF THE PML SOLUTION FOR ELASTIC WAVE SCATTERING BY BIPERIODIC STRUCTURES".COMMUNICATIONS IN MATHEMATICAL SCIENCES 16.4(2018):987.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiang, Xue]'s Articles
[Li, Peijun]'s Articles
[Lv, Junliang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.